Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kmacri13

Member
  • Content Count

    3
  • Joined

  • Last visited

Posts posted by kmacri13

  1. Thank you so much for your response. I REALLY appreciate hearing it from someone who can respond to my situation and tell me that they experienced the same thing.

    What is the strength of your accutane? As I said in my original post, I go back to my dermatologist in about a month and I have a feeling this is what my doctor is going to suggest. I might just do it and HOPE that my side effects are minimal. My skin is very sensitive to so many different things I've tried, but I'm ready to have clear skin. I don't remember what it feels like to leave the house without wearing makeup.

    Thank you and GOOD LUCK with accutane!

    Hey Kmacri13, I tried 2 different antibiotics before I got on Isotretinoin (Accutane). Neither worked at all. I saw maybe 10% improvement. I feel your pain. Each time I would look in the mirror, I swear my face got worse and worse. I never broke out on my forehead and around my nose, it was awful! I hated looking in the mirror and going to work. I work in a bank and deal with the public occasionally, so my self esteem bottomed out big time.

    However, I was just like you. Scared to death of Accutane. The side effects alone are overwhelming. I took two pregnancy tests before I got my pills and had to wait 30 days before I got to start taking them. During that 30 day time-frame, I changed my mind at least a dozen times. I have long blonde/dirty blonde hair that has taken me 3 years to get this long and losing hair is one of the side effects. My doctor said that it is very rare, though. But still, I did not want to go bald! I am 28 years old and I all of a sudden starting breaking out pretty badly. I always battled acne, but the past year has been pure hell. So I gave up and tried Accutane.

    Today is my 7th day taking it and (knock on wood) the only side effect I have experienced is flushing skin on my face, which has subsided. I just look like I spend a little to much time in the sun. My face has NEVER been this clear. Ever. I can go without makeup! Its a wonderful feeling, I tell you! I am taking a vitamin C supplement along with Biotin to prevent the hair situation. I drink alot of water, moisturize my face alot, and never leave the house without my Carmex. I have one in my car, next to my bed, my desk drawer, and my pocketbook. Probably somewhere else, too. I really hopes this helps you and your face clears up. Acne can ruin a person's self esteem and how we look at ourselves. smile.png

  2. im no expert but maybe the fact that you are having minomycin and the birth pill is playing a role? try only minomycin and see how it goes without the birth control pill

    My dermatologist told me to take both the birth control and the minocycline at the same time, but maybe I will ask her about it at my next appointment again. Thank you for your response I appreciate it.

  3. Hey all,

    So I'm new to this website and I've never really gotten any advice from people for my acne. I would appreciate any type of feedback I can get.

    I am 21 years old, and I have been dealing with acne on and off since I was probably about 12 or 13. My acne was never TERRIBLE when I was a teenager, so I dealt with it. This past spring when the weather changed, I started getting acne all over my chest, and started breaking out pretty bad on my face. I never had this before, and it was awful. I went to my dermatologist who I hadn't seen in a while because my acne was pretty calm so I wasn't going for regular visits anymore. Anyways, she prescribed me doxycycline the antibiotic, as well as two topical creams called aczone and another one that begins with a T that I can't remember. Anyways, I did the doxycycline for 3 months and my chest cleared up a LITTLE, but not that great.

    My dermatologist said 3 months is usually the length that they wait to see if the medicine is working, and since it didn't seem to help she changed me to a new antibiotic called minocycline. It has been almost a full 2 months since I've been on minocycline, and I have not seen any improvement at all. I have been getting acne on my cheeks, which I have probably only had two pimples on my cheeks in my entire life before these past two months. My face looks horrible. I wake up almost every morning with new acne. I am VERY consistent with my acne routine. I take the pill twice a day, I also take a birth control pill that I have taken for years. I wash my face twice a day with a very mild, all natural face wash because my skin is pretty sensitive.

    I go back to the dermatologist in December to see if the medicine has worked in the 3 months that I will have been taking it. I don't know what to expect. My face looks terrible. She said we will have to explore other options if this antibiotic doesn't work, and I think that means Accutane. I am extremely scared to take Accutane. I don't do well with having dry skin or having awful breakouts. Has anyone taken these antibiotics and had success after 3 months? When is my acne going to go away :( I just want clear skin like all of my friends have..

×